Free Access
Volume 19, 2015
Page(s) 590 - 604
Published online 01 December 2015
  1. M.V. Boutsikas, Asymptotically optimal Berry-Esseen-type bounds for distributions with an absolutely continuous part. J. Stat. Plan. Inf. 141 (2011) 1250–1268. [CrossRef] [Google Scholar]
  2. M.V. Boutsikas and E. Vaggelatou, On the distance between convex-ordered random variables. Adv. Appl. Probab. 34 (2002) 349–374. [CrossRef] [Google Scholar]
  3. M.V. Boutsikas and E. Vaggelatou, A new method for obtaining sharp compound Poisson approximation error estimates for sums of locally dependent random variables. Bernoulli 16 (2010) 301–330. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Denuit, C. Lefèvre and M. Shaked, The s-convex orders among real random variables, with applications. Math. Inequal. Appl. 1 (1998) 585–613. [CrossRef] [MathSciNet] [Google Scholar]
  5. D. Dufresne, The log-normal approximation in financial and other computations. Adv. Appl. Probab. 36 (2004) 747–773. [CrossRef] [Google Scholar]
  6. P. Hall, Chi squared approximations to the distribution of a sum of independent random variables. Ann. Probab. 11 (1983) 1028–1036. [CrossRef] [Google Scholar]
  7. S. Karlin and A. Novikoff, Generalized convex inequalities. Pac. J. Math. 13 (1963) 1251–1279. [CrossRef] [Google Scholar]
  8. N. Mehta, J. Wu, A. Molisch and J. Zhang, Approximating a Sum of Random Variables with a Lognormal. IEEE Trans. Wirel. Commun. 6 (2007) 2690–2699. [Google Scholar]
  9. V.V. Petrov, Limit Theorems of Probability Theory. Clarendon Press, Oxford (1995). [Google Scholar]
  10. Yu V. Prokhorov, On a local limit theorem for densities. Dokl. Akad. Nauk SSSR 83 (1952) 797–800. [Google Scholar]
  11. S.T. Rachev, Probability Metrics and the Stability of Stochastic Models. Wiley, Chichester, New York (1991). [Google Scholar]
  12. S.T. Rachev and L. Ruschendorf, Approximation of sums by compound Poisson distributions with respect to stop-loss distances. Adv. Appl. Probab. 22 (1990) 350–374. [CrossRef] [Google Scholar]
  13. C.M. Ramsay, The Distribution of Sums of Certain I.I.D. Pareto Variates. Commun. Stat., Theory Methods 35 (2006) 395–405. [CrossRef] [Google Scholar]
  14. R. Reijnen, W. Albers and W.C.M. Kallenberg, Approximations for stop-loss reinsurance premiums. Insur. Math. Econ. 36 (2005) 237–250. [CrossRef] [Google Scholar]
  15. S. Kh. Sirazhdinov and M. Mamatov, On convergence in the mean for densities. Theory Probab. Appl. 7 (1962) 424–429. [CrossRef] [Google Scholar]
  16. I.V. Zaliapin, Y.Y. Kagan and F.P. Schoenberg, Approximating the Distribution of Pareto Sums. Pure Appl. Geophys. 162 (2005) 1187–1228. [NASA ADS] [CrossRef] [Google Scholar]
  17. Zolotarev V.M. Probability metrics. Theory Prob. Appl. 28 (1983) 278–302. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.